# SDR CALA2015111000910

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 25,402 hours, 8,468 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT RT HORIZONTAL STAB STATION 111.10, 11.5 INCHES FWD OF REAR SPAR.  INSTALLED REPAIR DOUBLER & APPLIED SEALANT IAW SRM 55-10-01 REPAIR 11.  REQUIRED AN INSPECTION THRESHOLD AT 56,000 FLIGHT CYCLES AFTER REPAIR, FOLLOWED BY REPEAT INTERVALS AT 9,000 FLIGHT CYCLES.  INSPECT AT 56,000 TOTAL COMPONENT FLIGHT CYCLES & REPEAT EVERY 9,000 FLIGHT CYCLES INTERVALS.
